# SDR AALA20041227

- Difficulty date: December 16, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FIRST SECTION OF TOURIST CLASS INOPERATIVE.  REPLACED BATTERY PACK AT 3R FOR EMERGENCY LIGHTS AT FIRST SECTION OF TOURIST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
